# SDR ALG2003F00041

- Difficulty date: September 26, 2002
- Submitted: March 13, 2003
- Operation: Air carrier
- Aircraft: N376AL
- Make and model: Skrsky S76A
- Aircraft serial: 760002
- Engine: Allsn 250C30S
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Chip Detector
- Part number: 23005287
- Condition: Activated
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

DURING FLIGHT, NR 2 ENGINE CHIP LIGHT ILLUMINATED AND WOULD NOT RESET, BEEPED NR 2 ENGINE ALL THE WAY BACK AND FLEW APPROXIMATELY 20 MINUTES SINGLE ENGINE AND PERFORMED RUN ON LANDING AT ARA.  UPON LANDING NR 2 ENGINE WAS REMOVED.
